UAH

Shangbing Ai

Associate Professor

Address Information

  • Office: 258M Shelby Center
  • Voice: (256) 824-2229
  • Fax: (256) 824-6173
  • E-mail: ais@email.uah.edu

Education

  • Ph.D., University of Pittsburgh, Pittsburgh, 1999

Research Interests

  • Differential equations, dynamical systems, mathematical biology

Publications

  • Shangbing Ai, Stationary periodic and homoclinic solutions for nonlocal reaction-diffusion equations, Applicable Analysis, 89 (2010), 963-981. [Journal Link]
  • Shangbing Ai, Traveling waves for a model of a fungal disease over a vineyard, SIAM. J. Math. Anal., 42 (2010), 833-856. [Journal Link]
  • Shangbing Ai, Self-similar solutions with algebraic decay for a nonlocal coagulation equation, Nonlinearity, 23 (2010), 579-587. [Journal Link]
  • Shangbing Ai, Traveling waves in modelling of aerosolised skin grafts, Physica D: Nonlinear Phenomena, 237 (2008), 2761-2766. [Journal Link]
  • Shangbing Ai and John Pelesko, Dynamics of a canonical electrostatic MEMS/NEMS system, J. Dynam. Diff. Eqns. 20 (2008), 609-641. [Journal Link] [pdf]
  • Shangbing Ai, Global stability of equilibria in a tick-borne disease model, Math. Biosci. Eng. 4 (2007), 567-572. [pdf]
  • Shangbing Ai, Traveling waves in a bioremediation model, SIAM J. Appl. Math. 68 (2007), 680-693. [Journal Link]
  • Shangbing Ai, Traveling wave fronts for generalized Fisher equations with spatio-temporal delays, J. Diff. Eqns. 232 (2007), 104-133. [Journal Link]
  • Shangbing Ai and Wenzhang Huang, Traveling wave fronts in Combustion and Chemical Reaction Models, Proc. Roy. Soc. Edinburgh Sect A 137 (2007), 671-700. [Journal link]
  • Shangbing Ai, Xinfu Chen and Stuart P. Hastings, Layers and spikes in nonhomogeneous bistable reaction-diffusion equations, Trans. Amer. Math. Soc. 358 (2006), 3169-3206. [Journal Link]
  • Shangbing Ai and Wenzhang Huang, Traveling waves for a reaction-diffusion system in population dynamics and epidemiology, Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), 663-676. [Journal Link]
  • Shangbing Ai, Homoclinic solutions to the Gray-Scott model, Appl. Math. Lett. 17 (2004), 1357-1361. [Journal Link]
  • Shangbing Ai, Multiple Positive Periodic Solutions for a delay host macroparasite model, Commun. Pure Appl. Anal. 3 (2004), 175-182. [Journal Link] [pdf]
  • Shangbing Ai, Shui-Nee Chow and Yingfei Yi, Traveling wave solutions in a tissue interaction model for skin pattern formation, J. Dynam & Diff Eqns. 15 (2003), 517-534. [Journal Link] [pdf]
  • Shangbing Ai, Existence of travelling wave solutions in a tissue interaction model for skin pattern formation, J. Nonlinear Sci. 13 (2003), 449-470. [Journal Link] [pdf]
  • Shangbing Ai, Multi-bump solutions to Carrier's problem, J. Math. Anal. Appl. 277 (2003), 405-422. [Journal Link]
  • Shangbing Ai, A solution to the problem 2000-3, Problem Section, Electronic J. Differential Equations, [Link]
  • Shangbing Ai and Sturt P. Hastings, A shooting approach to layers and chaos in a forced Duffing equation, J. Diff. Eqns. 185 (2002), 389-436. [Journal Link]
  • Shangbing Ai, Multi-pulse like orbits for a singularly perturbed nearly-integrable system, J. Diff. Eqns. 179 (2002), 384-432. [Journal Link]
  • Shangbing Ai, Asymptotic formula for solutions of linear delay difference systems, J. Math. Anal. Appl. 264 (2001), 206-229. [Journal Link]
  • Shangbing Ai, Periodic Solutions in a model of competition between plasmid-bearing and plasmid-free organisms in a chemostat with an inhibitor, J. Math. Biol. 42 (2001), 71-94. [Journal Link] [pdf]
  • Shangbing Ai and Xinfu Chen, Solutons of the two-dimensional 3-component gauged sigma model, J. Diff. Eqns. 153 (1999), 61--81. [Journal Link] [pdf]
  • Shangbing Ai, Asymptotic integration of delay differential systems, J. Math. Anal. Appl. 165 (1992), 71--101. [Journal Link] [pdf]